# SDR SWAA2025092411423

- Difficulty date: September 4, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 30,100 hours, 15,025 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ANGLE ASSY INBD OF MIDFLAP DEFLECTION RIB IS CRACKED.   REMOVED THE LT WING ANGLE ASSY IAW SRM 51-40-02.  LOCATED AND DRILLED FASTENER HOLES IN THE NEW ANGLE IAW SRM 51-40-05. INSTALLED THE NEW ANGLE ASSY IAW SRM 51-10-02 & SRM 51-40-02.
